MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC181000
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular procedure to treat an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis devices and a gore® excluder® iliac branch endoprosthesis.It was reported that post- op.At the follow up scan, it was determined that the plc device implanted on the right side separated from the iliac branch endoprosthesis and migrated distally approximately 60mm due to the tortuosity in the external iliac.Additionally, a type iii endoleak was noticed.Reportedly, there was no vessel coverage.The physician is planning to reline devices using a plc161100 device.The date of reintervention remains unknown.The patient is doing well.
 
Additional Manufacturer Narrative
Code f- 28 was used to cover that the physician is monitoring the patient, the event is ongoing and further reintervention was planned.The date of the procedure remains unknown.Code c21- was used to cover that the images were provided for analysis.Investigation is in process.H6: code c19- a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for investigation.It was reported that it was a bilateral case with identical devices used on both sides.It is unknown what device was used on the right side and migrated.Both devices were investigated.Also was used: plc181000/(b)(6) udi# (b)(4).A gore® excluder® iliac branch endoprosthesis (unknown) was reported separately.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B6: imaging evaluation was attached.Code f- 28 was used to cover that the physician is monitoring the patient, the event is ongoing and further reintervention was planned.The date of the procedure remains unknown.H6: code c19- a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for investigation.It was reported that it was a bilateral case with identical devices used on both sides.It is unknown what device was used on the right side and migrated.Both devices were investigated.Also was used: plc181000/(b)(6), udi# (b)(4).A gore® excluder® iliac branch endoprosthesis (unknown) was reported separately.It was reported that the device separation and distally migration was due to the tortuosity in the external iliac.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23044695
Report Number3013164176-2025-02672
Device Sequence Number10044623
Product Code MIH
UDI-Device Identifier00733132618743
UDI-Public(01)00733132618743(17)280112
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC181000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR
Patient SexMale